Agenda

Venue: Brunswick Room - Guildhall, Bath. View directions

Contact: Marie Todd  01225 394414

Items
No. Item

1.

Welcome and Introductions

2.

Emergency Evacuation Procedure

3.

Apologies for Absence

4.

Declarations of Interest

At this point in the meeting declarations of interest are received from Members in any of the agenda items under consideration at the meeting.

(a) The agenda item number in which they have an interest to declare.

(b) The nature of their interest.

(c) Whether their interest is a disclosable pecuniary interest or an other interest,  (as defined in Part 2, A and B of the Code of Conduct and Rules for Registration of Interests)

Any Member who needs to clarify any matters relating to the declaration of interests is recommended to seek advice from the Council’s Monitoring Officer or a member of his staff before the meeting to expedite dealing with the item during the meeting.

5.

To Announce any Urgent Business Agreed by the Chair

6.

Public Questions/Comments

7.

Minutes of Previous Meeting - 25 September 2018 pdf icon PDF 104 KB

To confirm the minutes of the above meeting as a correct record.

8.

Local Industrial Strategy pdf icon PDF 76 KB

The purpose of this item is to inform the Health & Wellbeing Board of the purpose of the West of the England Industrial Strategy, and outline the points of interest to board members, with a recommendation that the board provides a consultation response for the draft strategy on its release in May 2019.

 

10.10am – 25 minutes – Duncan Kerr

9.

B&NES Autism Services Self-Assessment - December 2018 pdf icon PDF 88 KB

This report provides an overview of the recently completed Autism Self-Assessment detailing local progress in the implementation of the national Autism Strategy, highlighting key areas of strength and need for improvement, and identifying future priorities for the commissioning and provision of services to children and adults with Autism.

 

10.35am – 20 minutes – Mike MacCallam

Additional documents:

10.

Health Protection Board Annual Report 2017/18 pdf icon PDF 83 KB

The Board is asked to note the annual report of the Health Protection Board for 2017/18 and to support the recommended priorities for the Health Protection Board in 2018/19.

 

10.55am – 25 minutes – Rebecca Reynolds

Additional documents:

11.

NHS Planning Guidance and Long Term Plan Update

To receive a presentation regarding NHS Planning Guidance including an update on the Long Term Plan.

 

11.20am – 20 minutes – Tracey Cox

12.

Community Asset based approach to Health and Wellbeing pdf icon PDF 66 KB

This item builds on initial discussions by the Health and Wellbeing Board in a development session on community asset based approaches to health and wellbeing. It presents a draft Statement of Commitment for consideration and further discussion.

 

11.40am – 25 minutes – Bruce Laurence/James Carlin

Additional documents:

13.

3 Conversations Model of Care - Progress Report

To receive a presentation giving an update regarding the 3 conversations model of care.

 

12.05pm – 25 minutes - Natalie Steadman/Helen Wakeling

14.

Date of Next Meeting

To note that the next meeting will take place on Tuesday 19 March 2019 at 10.30am.

15.

Closing Remarks

The Chair will close the meeting.

 

12.30pm – 5 minutes – Cllr Vic Pritchard